# SDR ASAA2016090118065

- Difficulty date: September 1, 2016
- Submitted: September 20, 2016
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 37,707 hours, 11,366 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A5670Y12
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT AT STA 277 TO FLIGHT DECK FLOOR, BL 12L HAS SCRIBE LINE ON TOP SURFACE.  ACFT GROUNDED.  R & R 141A5670Y12 FLOOR SUPPORT TEE AT BS 277 LBL12 IAW SRM 51-40-02 AND DWG 141A5600, REV N.  REMOVED AND REINSTALLED PULLEY BRACKETS ADJACENT TO FLOOR SUPPORT TEE TO FOM IAW AMM 20-10-09, REMOVED DOT.
